MathSciNet Relay Station
MathSciNet bibliographic data
MR2407092 53C21 (53C20 53C30 57R60)
Eschenburg, J.-H.; Kerin, M. Almost positive curvature on the Gromoll-Meyer sphere. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3263–3270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement